# SDR UPS202531

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK FLANGES STA 740, AND BARE ALUMINUM ON FLANGES STA 420-480 AND 500-540 LBL 25 WL 208.  INSTALLED REPAIR PER SRM 53-10-01.
